# SDR MEX2004010

- Difficulty date: January 7, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG280D80
- Part serial: 00422939003227
- Condition: Failed
- Location: Pos 1,Pos 2
- Part time: 3,221 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAKE OFF LT SPEED INDICATOR HAD 80 KNTS AND RT SPEED INDICATOR HAD 65 KNTS.  DURING REVISION WERE DETECTED CADC NR 2 WITH FAILURE IN CDUS, RT SPEED INDICATOR FLAG AND FAST/SLOW FUNCTION IN RT PFD WITH FAILURE.  CADC NR 2 WAS TESTED IAW MM 34-11, CONNECTION LINES AND PITOT TUBE AND STATIC PORT WERE CLEANED, ALL TEST CORRECT.  BOTH CADC WERE REPLACED, ALL CORRECT.
